# SDR UIEA2018031400405

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,180 hours, 18,508 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER MOVEMENT OF IGNITION SWITCH FROM AUTO TO GROUND, DID NOT OBSERVE A VALVE LIGHT ILLUMINATE, ENGINE START WAS NORMAL.  PERFORMED MOTORING OF BOTH ENGINES IAW AMM 71-00-00.  ALL INDICATIONS AND LIGHTS OPS CHECKED NORMAL.  NO FAULTS FOUND.
